Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the polygonal connectivity of polyhedra and the closure of open connected sets


Author: Nick M. Stavrakas
Journal: Bull. Amer. Math. Soc. 79 (1973), 403-406
MSC (1970): Primary 52A30; Secondary 52A20
MathSciNet review: 0372754
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 52A30, 52A20

Retrieve articles in all journals with MSC (1970): 52A30, 52A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13186-6